# SDR FOTR2016911012

- Difficulty date: October 18, 2010
- Submitted: October 19, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N831US
- Make and model: Doug MD 83
- Aircraft serial: 49791
- Aircraft time: 50,822 hours, 28,990 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LEFT CANT FRAME 1431 NR6 ANGLE STIFFENER FROM BOTTOM. NR 11012, WO20169 FASI.
